# SDR DALA2016022901487

- Difficulty date: February 28, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INTERNAL STRUCTURE UPPER FWD CORNER FRAME CRACKED AT UPPER STOP FITTING.  REMOVED DOOR SEAL, STOP DRILLED CRACKS, REMOVED FASTENER IN REPAIR AREA, REMOVED FILLER FROM PAN, VERIFIED MATERIAL FOR REPAIR DOUBLER ATAG A63804, CUT, TRIMED AND LOCATED NEW DOUBLER REPAIR IAW B717 SRM 52-30-02 REPAIR 6 AND SHIMS, TREATED AND PRIMED NEW PARTS IAW SRM 51-10-04, STEP 15 & STEP 21 INSTALLED REPAIR DOUBLER AND SHIMS IAW SRM 52-30-02.  REPAIR 6 APPLIED TOP COAT TO REPAIR AREA IAW AMM 51-10-00-320-805 AND INSTALLED DOOR SEAL IAW AMM 52-31-03-400-802, STEP 1-7.
